So, we think we figured out what the problem was last time. Astute readers will remember that I remarked how quickly we were able to leave the hospital. It turns out, the nurse set one of my meds on a drip that was double what it should have been. Ergo, the fun side effects experienced two weeks ago.
I base this scientific conclusion on the fact that this past Monday, meds were administered as they should have been and now I’m back to “normal.” “Normal” of course means exhaustion, neuropathy, nausea and diarrhea. But, it’s much better than last week.
This week was the last in this current cycle of chemo, and next week I’m going to have a CT scan and some blood work done to determine the efficacy of this round of treatment. That will be followed by an appointment with my oncologist in early April to discuss the results and see what we do next. I hope the answer is “nothing,” and we’ll get to go back to the old 90-day cycle of a scan and blood work once every three months. I think that’s a reasonable request.
In other news, my daughter returned from a week-long trip to Poland with her class. Her school does a trip for the seniors to see where the various Jewish centers were in Poland. Of course, they visited some of the camps, and it proved to be quite a powerful trip for her. (As a side note – since the school did a terrible job of keeping the parents up to date on the trip’s progress, parents took to sharing emails, updating one another when they heard from their daughters. The most unusual email we saw: “I just heard from my daughter. They are in Majdanek. All is well.”)
On that happy note, thank you for your continued good wishes.